Never had any problems like this and now it is so difficult and frustrating having such difficulty having orgasm
Trazodone - does anyone experience sexual issues, ie, difficulty with arousal and orgasm? Females?
Question posted by JRS1217 on 2 March 2012
Last updated on 6 November 2022 (3 weeks ago) by Sphynx1111
I took 50 mg tram 3 nights as a sleep aid and could not reach orgasm two straight nights. Getting off it.
I cannot orgasm on this medication. I REFUSE to take a medication that causes sexual dysfunction or weight gain. This is is a serious bummer because it was working.
Yes!!! It is an antidepressant and has known antihistamine side effects. Both of these types of medications can cause difficulty with arousal and orgasm. I am female and took this medication for a short time for insomnia. It didn't work very well, left me cranky and grumpy the next day, and I could not get aroused or have an orgasm while on it.
Hello JRS1217. In regards to sexual issues, just under 1.3% of users complained that a lack of libido was an issue. Regards,pledge
I have been on trazodone since 2007. I have never had that problem with that med at all. Did you change anything else like a new med or new circumstance in your life when you started trazodone?
- Trazodone uses and safety info
- Trazodone information for Healthcare Professionals (includes dosage details)
- Side effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.